# SDR DLL14972588

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 5240 · Service Doors
- Part: Counter Balance
- Part number: 1313T10013
- Condition: Weak
- Location: R-4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF OPN NR 68115 R/CARD 20 FOUND A WEAK COUNTERBALANCE ON THE R-4 DOOR.  THE COUNTERBALANCE WOULD ONLY OPEN THE DOOR HALFWAY.  MFG PART NR 1313T100-13 S/N 0371, REPLACED SAME.
